# SDR UIEA2020102902335

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,555 hours, 19,563 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN LT ENGINE VALVE REMAIN ILLUMINATED.  LT ENGINE VALVE LIGHT EXTINGUISHED ON ITS OWN.  PERFORMED DRY MOTOR AND IDLE RUN, IAW AMM 71-00-00.  COULD NOT DUPLICATE FAULT.  ENGINE PARAMETERS READ NORMAL.  NO FAULTS NOTED AT THIS TIME.
